| Model Number |
15-8521/36 |
| Medical Device Problem Codes |
Off-Label Use (1494); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
03/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
Surgeon put the femoral component back on the stem, but it came apart for a second time.Surgeon then revised it to a longer mega c dfr [customer].
Additional Manufacturer Narrative
Event or Problem Description
Surgeon put the femoral component back on the stem, but it came apart for a second time.Surgeon then revised it to a longer mega c dfr [customer.].